# SDR USAA20091110BB152

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Out Of Sequence
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE L1 DOOR DOES NOT LOCK IN THE OPEN POSITION.  FOUND L1 DOOR TO BE OUT OF PROPER SEQUENCE.  ONCE DOOR IN PROPER SEQUENCE, OPERATION WAS NORMAL.
